Alert archive / Louisiana / Flash Flood Warnings in 2014
Flash Flood Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 28, 2014, 11:01 AM CDT for Jefferson Davis Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2014, 11:01 AM CDT (16:01 UTC)
- Expired
- May 28, 2014, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 4.0 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 222 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
660
WGUS54 KLCH 281601
FFWLCH
LAC053-281900-
/O.NEW.KLCH.FF.W.0009.140528T1601Z-140528T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1101 AM CDT WED MAY 28 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...WELSH...LAKE ARTHUR...JENNINGS...
FENTON...
* UNTIL 200 PM CDT
* AT 1046 AM CDT...RAINFALL HAS ENDED ACROSS JEFFERSON DAVIS
PARISH. HOWEVER WITH THIS MORNINGS RAINFALL OF 3 TO
7 INCHES...SOME OF THE MORE MODERATE DRAINAGE SYSTEMS WILL
CONTINUE TO RISE FOR THE NEXT FEW HOURS CAUSING ADDITIONAL
FLOODING. THESE LARGER SYSTEM INCLUDE BUT ARE NOT LIMITED TO GUM
GULLY...BAYOU CHENE AND BAYOU LACASSINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3008 9299 3009 9289 3013 9291 3015 9289
3016 9300 3042 9300 3046 9262 3040 9260
3038 9263 3023 9263 3020 9259 3018 9259
3017 9261 3007 9264 3005 9270 3005 9300
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 28, 10:27 AM CDT, 34 minutes earlier.
Area forecast discussion, May 28, 10:27 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1027 AM CDT WED MAY 28 2014
.UPDATE...
TOR WATCH FOR SOUTH CENTRAL LOUISIANA THROUGH 5 PM. LARGE AREA OF
STORMS OVER SOUTH CENTRAL LOUISIANA WITH STORMS MOVING INTO THE
COASTAL WATERS. THE REGION HAS RECEIVED AROUND ONE TO TWO INCHES
SINCE THE START OF THIS RAIN EVENT LATE YESTERDAY WITH SOME
LOCATIONS OVER SOUTH CENTRAL LOUISIANA RECEIVING UPWARDS TO NINE
INCHES WEST OF LAFAYETTE. HAVE MADE ONLY MINOR TWEAKS TO ZONES
THIS AM.
&&
.PREV DISCUSSION... /ISSUED 639 AM CDT WED MAY 28 2014/
DISCUSSION...
FOR THE 28/12Z TAF ISSUANCE.
AVIATION...
A DISTURBANCE ROTATING AROUND AN UPPER LEVEL LOW...WILL PUSH
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS MORNING.
THIS ACTIVITY WILL MOVE PAST KBPT BY THE BEGINNING OF THE TAF
PERIOD...KLCH AND KAEX BY 28/14Z AND KLFT/KARA 28/16Z. FREQUENT
LIGHTNING...WIND GUSTS TO 35 KNOTS...AND MVFR/IFR CEILINGS AND
VISIBILITIES WILL LIKELY OCCUR WITH THE COMPLEX OF STORMS. EXPECT
A BREAK IN THE THUNDERSTORM ACTIVITY THEN...UNTIL LATER THIS
AFTERNOON...AROUND 28/21Z...WHEN STORMS ARE EXPECTED TO REDEVELOP.
RUA
PREV DISCUSSION... /ISSUED 446 AM CDT WED MAY 28 2014/
SYNOPSIS...A CUT OFF UPPER LEVEL LOW DRIFTING SOUTHEAST OUT OF
NORTHEAST TEXAS AND EMBEDDED IN COMBINED MOISTURE FIELDS FROM THE
GULF AND THE PACIFIC WILL CONTINUE TO PULSE PERIODS OF
THUNDERSTORMS WITH HEAVY RAINFALL. AS THIS LOW STALLS OVER
LOUISIANA AND SOUTHEAST TEXAS...PERIODS OF THUNDERSTORMS WITH
HEAVY RAINFALL ARE LIKELY TO CONTINUE INTO FRIDAY.
SHORT TERM...UPPER LEVEL DIFLUENCE WILL CONTINUE ALONG WITH COLD
POOLING ALOFT ASSOCIATED WITH THE UPPER LOW TO PRODUCE PERIODS OF
HEAVY RAINFALL. KEPT TEMPS BELOW GUIDANCE BY DAY DUE TO CLOUD
COVER AND RAIN COOLED AIR. HIGH MOISTURE CONTENT AND WET GROUNDS
DURING THE OVERNIGHTS SHOULD RESULT IN SOMEWHAT HIGHER COMPARED
WITH THE MOS. DUE TO THE PULSING NATURE OF THE PRECIP WENT CLOSER
TO THE MORE CONSERVATIVE NAM ON POPS...STILL LIKELY FOR MOST OF
THE AREA. MENTIONED HEAVY RAINFALL AS PRECIP WATER VALUES APPROACH
2 INCHES.
LONG TERM...RAINS SHOULD TAPER OF ON SUNDAY AS THE LOW EVENTUALLY
SPINS DOWN AND WEAKENS, REPLACED BY A WEAKNESS IN THE UPPER LEVEL
RIDGE AND EVENTUAL STRENGTHENING OF THE BERMUDA SURFACE RIDGE BY
MONDAY.
HYDROLOGY...EXPECTING UPWARDS OF 4 INCHES OF ADDITIONAL RAINFALL
THROUGH FRIDAY. MANY LOCATIONS HAVE RECEIVED OVER AN INCH ALONG
THE I-10 CORRIDOR. THE FLOOD WATCH WILL LIKELY BE EXTENDED BEYOND
THIS AFTERNOON. THE HEAVIEST RAINFALL LOOKS TO SHIFT TO THE EAST
OF THE AREA LATER ON THURSDAY. BEGINNING TO ISSUE RIVER FLOOD WARNINGS.
INITIALLY FOR THE VERMILION RIVER DUE TO ONGOING RAINFALL. MAY SEE
OTHERS ARE EXPECTED TO APPROACH OR SURPASS FLOOD STAGE IN A COUPLE
OF DAYS. SEE THE LATEST RIVER FLOOD STATEMENTS AND WARNINGS FOR DETAILS.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 81 68 84 70 86 / 90 70 50 40 50
KBPT 82 67 84 71 87 / 90 60 50 30 50
KAEX 79 70 82 69 86 / 100 70 70 40 50
KLFT 79 71 82 71 86 / 100 70 60 40 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...EAST
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON...WEST CAMERON.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...
ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...NONE.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&Hazardous weather outlook, May 28, 5:09 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 509 AM CDT WED MAY 28 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 291015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 509 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH CONTINUES TODAY AS A CUT OFF LOW CONTINUES TO MEANDER SOUTHEAST OUT OF NORTHEAST TEXAS AND SETTLING OVER SOUTHEAST TEXAS AND LOUISIANA. AN ADDITIONAL TWO INCHES OF RAIN WILL BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER TWO INCHES OF RAINFALL WILL BE POSSIBLE THURSDAY INTO FRIDAY. THE UPPER LOW EVENTUALLY WEAKENS WITH LESSER AMOUNTS OF RAINFALL THIS WEEKEND. THE BERMUDA RIDGE SHOULD BUILD INTO THE AREA NEXT WEEK WITH DRY CONDITIONS STARTING MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-291015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 509 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR STRONG THUNDERSTORMS...OTHERWISE LIGHT SOUTHERLY WINDS WILL CONTINUE WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF BEYOND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SWEENEY
In the hours before
Special weather statement, May 28, 9:11 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 AM CDT WED MAY 28 2014
LAZ043>045-052-053-281500-
LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA-IBERIA LA-
911 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...ACADIA...VERMILION...
IBERIA AND ST. MARTIN PARISHES UNTIL 1000 AM CDT...
AT 908 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
RAYNE TO 3 MILES SOUTHWEST OF KAPLAN TO 5 MILES WEST OF PECAN
ISLAND...MOVING EAST AT 30 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...KAPLAN...
RAYNE...PECAN ISLAND...INDIAN BAYOU...FORKED ISLAND AND MEAUX.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW
LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER
COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
LAT...LON 2987 9258 2988 9260 3027 9246 3036 9176
2993 9173 2974 9188 2976 9189 2982 9184
2982 9197 2979 9198 2975 9209 2972 9213
2970 9209 2967 9212 2963 9211 2961 9258
TINGLERLocal storm report, May 28, 9:14 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
914 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD SCOTT 30.24N 92.09W
05/28/2014 LAFAYETTE LA BROADCAST MEDIA
KLFY REPORTS THAT THE SCOTT FIRE DEPARTMENT HAS PERFORMED
THREE WATER RESCUES THIS MORNING. AREA LAW ENFORCEMENT IS
ALSO WORKING NUMEROUS CAR ACCIDENTS.
&&
DJONESLocal storm report, May 28, 9:21 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
921 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD SULPHUR 30.23N 93.36W
05/28/2014 CALCASIEU LA PUBLIC
PICTURES OF SIGNIFICANT FLOODING AROUND SULPHUR AREA.
&&
BRAZZELLLocal storm report, May 28, 9:47 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
947 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM FLASH FLOOD 3 NW SCOTT 30.27N 92.13W
05/28/2014 LAFAYETTE LA BROADCAST MEDIA
SEVERAL ROADS SIGNIFICANTLY FLOODED IN THE AREA.
&&
BRAZZELLSpecial weather statement, May 28, 9:54 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
954 AM CDT WED MAY 28 2014
LAZ044-045-052>055-281545-
LAFAYETTE LA-UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-VERMILION LA-
IBERIA LA-ST. MARY LA-
954 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...VERMILION...ST.
MARY...IBERIA AND ST. MARTIN PARISHES UNTIL 1045 AM CDT...
AT 952 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM BREAUX BRIDGE TO 7 MILES SOUTH OF
INTRACOASTAL CITY...MOVING EAST AT 35 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
ACADIANA REGIONAL AIRPORT...ST. MARTINVILLE...CECILIA...PARKS...AVERY
ISLAND AND HENDERSON.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW
LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER
COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT WEDNESDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA.
LAT...LON 2957 9237 3032 9202 3037 9164 3025 9158
3023 9147 3011 9147 3011 9139 3008 9137
2973 9164 2974 9176 2970 9186 2971 9189
2976 9189 2982 9184 2982 9197 2979 9198
2972 9213 2970 9209 2967 9212 2962 9210
TINGLERLocal storm report, May 28, 10:23 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1023 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 3 ENE BREAUX BRIDGE 30.29N 91.86W
05/28/2014 ST. MARTIN LA BROADCAST MEDIA
PICTURES OF SIGNIFICANT STREET FLOODING IN A SUBDIVISON
NEAR BREAUX BRIDGE
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:50 PM CDT | River Flood Watch | LCH | 3 days | |
| May 27, 9:53 PM CDT | Special Weather Statement | LCH | Evangeline, Saint Landry | 82 min |
| May 27, 11:11 PM CDT | Special Weather Statement | LCH | Saint Landry | 34 min |
| May 28, 4:42 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 10 days |
| May 28, 6:16 AM CDT | Special Weather Statement | LCH | Calcasieu | 59 min |
| May 28, 6:35 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Jefferson Davis | 3 hr |
| May 28, 6:49 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry | 4 hr |
| May 28, 7:25 AM CDT | Special Marine Warning | LCH | 95 min | |
| May 28, 7:27 AM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 4 hr |
| May 28, 8:03 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 27 min |
| May 28, 8:30 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 2 hr |
| May 28, 8:34 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Vermilion | 41 min |
| May 28, 9:11 AM CDT | Special Weather Statement | LCH | Lafayette, Vermilion | 49 min |
| May 28, 9:41 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| May 28, 9:54 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 51 min |
| May 28, 9:59 AM CDT | Special Marine Warning | LCH | 91 min | |
| May 28, 10:52 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 4 hr |
| May 28, 11:05 AM CDT | Areal Flood Warning | LCH | Calcasieu | 4 hr |
| May 28, 11:42 AM CDT | Special Weather Statement | LCH | St. Mary | 63 min |
| May 28, 1:09 PM CDT | Areal Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 12 hr |
| May 28, 1:57 PM CDT | Areal Flood Warning | LCH | Jefferson Davis | 12 hr |
| May 28, 2:43 PM CDT | Areal Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 12 hr |
Nearby
Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.